manuscripta mathematica

, Volume 50, Issue 1, pp 73–132

Projective models of Shioda modular surfaces

  • Wolf Barth
  • Klaus Hulek

DOI: 10.1007/BF01168828

Cite this article as:
Barth, W. & Hulek, K. Manuscripta Math (1985) 50: 73. doi:10.1007/BF01168828


In this paper we consider divisor classes on elliptic modular surfaces S(n) and their associated linear systems. A principal role is played by divisors I which have the property that nI (resp. n/2I) is linearly equivalent to the sum of the n2 sections if n is odd (resp. even). Our main result is the description of four different projective realizations of S(5). Some results concerning S(3) and S(4) are also discussed.

Copyright information

© Springer-Verlag 1985

Authors and Affiliations

  • Wolf Barth
    • 1
  • Klaus Hulek
    • 1
  1. 1.Mathematisches Institut der Universität Erlangen-NürnbergErlangenBundesrepublik Deutschland

Personalised recommendations